# SDR SWAA2024052273659

- Difficulty date: April 11, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 535 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-25R WL156. MARKED<[01] REPAIRED PER EA 24-153-00988. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.';[02] TASK COMPLETE;[03] REPAIRED CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-25R WL156 PER EA 24-153-00988. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.'; PER AMM 33-42-02-960-802. OPS CHECK IS GOOD.;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
